# SDR DALA2024012000896

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,372 hours, 41,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHP 3234 DISC: DONT PASS TEST DAMPER ON PASSENGER CREW DOOR 841 REFER TO AMDS CARD 52 10-7089-RF RII AT FWD GALLEY AREA. C/A: REPLACED NEW EMERGENCY DOOR DAMPER ON SERVICEABLE CONDITION ON PASSENGER CREW DOOR 841, AS PER A320 FAM AMM-52-11-14-000-001-A, AS PER A320 FAM AMM-52-11-14-400-001-A, TOOL USED: CALIPER, P/N: 500-196-30, S/N: B21140358, DUE DATE: 24-DEC-24, TOOL USED: FEELER GAUGE, P/N: 2ZVC8, S/N: AE-412364, DUE DATE: 14-JUL-24, TOOL USED: TORQUE, P/N: QD1R200, S/N:06180901262, DUE DATE:04- MAR-24, TOOL USED: REGULADOR PRESION, P/N: 8700-2500-580, S/N: AE-31620, DUE DATE: 10-OCT-24, TOOL USED: THERMOMETERS, P/N: FLUKE 566, S/N: AE-405679, DUE DATE: 22-MAR-24 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0160507)
